advertisement
Question
Posted by: sammy | 2004/10/27

breakout

I was recently on a weight loss tablet, I am not sure but I had a major break out on my cheek area (pusy & hard pimples). I have since stopped taking the tablet. I have spoken to the pharmecutical company that manufactured the product all that they could say was it is hormonal. Please advise if I should try a natural product or go to a normal doctor. Please I am desperate & have become very conscious of my skin. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

Hello Sammy

You need to please see an experienced homeopath to help you. There is a lot one can do for you. Certain products used externally and others internally will address the problem successfully without any side effects.

Kind regards.

Estie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement